Advances in Pure Mathematics

Vol.3 No.8(2013), Paper ID 40097, 4 pages

DOI:10.4236/apm.2013.38089

 

The p.q.-Baer Property of Skew Group Rings under Finite Group Action*

 

Bo Li, Hailan Jin

 

Department of Mathematics, College of Sciences, Yanbian University, Yanji, China
Department of Mathematics, College of Sciences, Yanbian University, Yanji, China

 

Copyright © 2013 Bo Li, Hailan Jin et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


B. Li and H. Jin, "The p.q.-Baer Property of Skew Group Rings under Finite Group Action*," Advances in Pure Mathematics, Vol. 3 No. 8, 2013, pp. 666-669. doi: 10.4236/apm.2013.38089.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.